# SDR YADA20150904001

- Difficulty date: September 4, 2015
- Submitted: September 6, 2015
- Operation: Air carrier
- Aircraft: N119AX
- Make and model: Beech 1900C
- Aircraft serial: UC43
- Aircraft time: 19,754 hours, 19,267 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Shorted
- Location: Ac Bay
- Component: Blower, Electromech
- Component part number: 11438002811
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ELEC SMELL IN COCKPIT AFTER DEPARTURE.  RETURNED TO ORIGINAL AIRPORT FOR UNEVENTFUL LANDING.  LOCATED A PINCHED & SHORTED WIRE ON THE AFT RECIRCULATING FAN AT THE RESISTOR STACK.  FAN UNIT REPLACED.
